# SDR DL72E010148

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Aircraft time: 71,619 hours, 42,543 cycles
- Engine: Pwa JT8D15A
- Engine time: 71,616 hours, 56,163 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 71,616 hours, 56,163 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLED AT 80 KNOTS ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  ENGINE CHANGED.
